# SDR IPXA2016110710322

- Difficulty date: October 21, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75731
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN INTERNAL DOUBLER HAS CORROSION BETWEEN BS 1321-1341 AND LONGERONS 15-16L.  REPAIRED THE DOUBLER IAW EA 011-5330-01-A6542 REV. I/R AND EO MD11-5310-62368-A.
